# SDR IPXA10560161

- Difficulty date: May 13, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 185N7001
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, LT HORIZONTAL STAB AUX SPAR, FWD UPPER CHORD, UPPER SURFACE GOUGED FS STA 186, MARKED.  BLENDED DAMAGE AREA, FOUND TO BE OUT OF LIMITS, REPAIRED IAW SRM 55-10-10-1A, ER 10-2748.
